# SDR SWAA2025032408170

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 22,347 hours, 11,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT OF ISLE EXIT ROW SIGN MISSING <[01].  CREW FOUND SIGN COVER IN OH BIN. REPLACED PER AMM 33-51-00.
